Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online
Ask a Urologist   »  

Having pain in the kidney area. Prescribed Lortab. Is it normal to have fluttering pain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3571 Questions
Hello, I am a 26 year old female 5'-9" 128 lbs and I am recovering from a very severe kidney/UT infection and was hospitalized for sepsis due to infection 2 weeks ago for 4 days and given antibiotics through IV. I did a 2 week round of oral antibiotics following my hospital release and was still experiencing some pain so I was put on another round for a week. It is now 3 days into my second round and I am still experiencing sharp pain that comes and goes but now I have a fluttering sensation in my kidney area. I was wanting to know first of all if this amount of pain is normal this far into antibiotics, my dr prescribed Lortab and I HAVE to take them to get relief (which I hate). Also is the fluttering normal? I walked 2 miles last night, careful not to push to hard, and I guess I'm afraid I did push myself and now I'm paying for it with this fluttering feeling. Thank you! XXXXX
Posted Tue, 3 Dec 2013 in Urinary and Bladder Problems
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Please refer to the following suggestions... Detailed Answer: Hi XXXXX, I have read your medical history carefully, and would suggest as following: You are saying to have taking antibiotics for quite long time. Usually, the use of antibiotics is associated with fungal infection of the gastro-intestinal tract. If you are also experiencing changes in your bowel movement, I suggest to talk to your physician and to do culture of feces for candida infection. This will help determining whether you need to start centrifugal therapy. With regards to Lortab, it is a pain-killer containing acetaminophen and hydrocodone. This drug is commonly prescribe to stop the pain; but, if you experience any in-desirable effect, please contact your doctor as soon as possible. At last, do not overload yourself too much; you can walk but take it slowly. You need energy to recover from the severe kidney infection. Do not worry for this time, it already passed and there is nothing bad in here except for the pain which will be alleviated soon. I'd advise to drink more water, follow a strict diet regimen, and do regular check ups with your doctor for the kidney infection. Hope it answered to your inquiry. If you have more questions, feel free to ask them in the follow up. Dr.Sejdini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor